Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On properties characterizing pseudo-compact spaces

Authors: R. W. Bagley, E. H. Connell and J. D. McKnight
Journal: Proc. Amer. Math. Soc. 9 (1958), 500-506
MSC: Primary 54.00
MathSciNet review: 0097043
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens and J. Dugundji, Remark on the concept of compactness, Portugaliae Mathematica vol. 9 (1950) pp. 141-143. MR 0038642 (12:434b)
  • [2] J. Colmez, Sur les espaces précompacts, C. R. Acad. Sci. Paris vol. 233 (1951) pp. 1552-1553. MR 0055657 (14:1106c)
  • [3] E. Correl and M. Henriksen, On rings of bounded continuous functions with values in a division ring, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 194-198. MR 0084716 (18:909c)
  • [4] I. Glicksberg, The representation of functionals by integrals, Duke Math. J. vol. 19 (1952) pp. 253-261. MR 0050168 (14:288d)
  • [5] M. Henriksen and J. R. Isbell, On the Stone-Čech compactification of a product of two spaces, Bull. Amer. Math. Soc. Abstract 63-2-332.
  • [6] E. Hewitt, Rings of real-valued continuous functions. I, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 45-99. MR 0026239 (10:126e)
  • [7] K. Iseki and S. Kasahara, On pseudo-compact and countably compact spaces, Proc. Japan Acad. vol. 33 (1957) pp. 100-102. MR 0089391 (19:668b)
  • [8] S. Mardešić and P. Papić, Sur les espaces dont toute transformation réelle continue est bornée, Hrvatsko Prirod. Drustvo. Glasnik Mat.-Fiz. Astr. Ser. II. vol. 10 (1955) pp. 225-232. MR 0080292 (18:224e)
  • [9] E. Michael, A note on paracompact spaces, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 831-838. MR 0056905 (15:144b)
  • [10] K. Morita, On bicompactification of semi-bicompact spaces, Science Reports of the Tokyo Bunrika Daigaku. Sect. A vol. 4 (1952) pp. 222-229. MR 0052089 (14:571d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society